Alert archive / Kansas / River Flood Warnings in 2008

River Flood Warning 36, NWS Wichita, KS

June 9, 2008Wilson County, Kansas

NWS Wichita, KS issued this river flood warning at Jun 9, 2008, 7:40 AM CDT for Wilson County, Kansas. It took effect at Jun 9, 2008, 9:19 AM CDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2008, 7:40 AM CDT (12:40 UTC)
In effect from
Jun 9, 2008, 9:19 AM CDT
Expired
Jun 10, 2008, 8:31 AM CDT
In force
23 hr
Issued by
NWS Wichita, KS
Flood severity
Minor

County Wilson County, KS

The radar

The Wichita radar (KICT), 150 km from the middle of the area, began a volume at 12:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fall River (KS) at Fredonia (FRNK1). The gauge peaked at 21.34 ft at Jun 9, 2008, 5:00 PM CDT.

actionminormoderate102006/0906/1006/11
Action stage
15 ft
Minor stage
17 ft
Moderate stage
27 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07169500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KICT 091240
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
740 AM CDT MON JUN 9 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS... 

  FALL RIVER AT FREDONIA AFFECTING WILSON COUNTY.

SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND 
BARRICADES.

KSC205-100040-
/O.NEW.KICT.FL.W.0036.080610T0000Z-080610T1200Z/
/FRNK1.1.ER.080610T0000Z.080610T0000Z.080610T0000Z.NO/
740 AM CDT MON JUN 9 2008

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A 
* FLOOD WARNING FOR 
  THE FALL RIVER AT FREDONIA.
* FROM THIS EVENING TO TUESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:30 AM MONDAY THE STAGE WAS 15.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.
* IMPACT...AT 17.0 FEET...FLOOD WATERS BACKUP INTO RESIDENTIAL YARDS 
  LOCATED 1 MILE SOUTH OF FREDONIA NEAR THE GAGE SITE OFF OF HIGHWAY 
  96.

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME    TUE    WED    THU
  FREDONIA        17.0  15.0  MON 7 AM   13.7   10.6   10.0

$$

ES
4 follow-up statements
000 
WGUS83 KICT 091339
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
839 AM CDT MON JUN 09 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
 
  FALL RIVER AT FREDONIA AFFECTING WILSON COUNTY.

SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND 
BARRICADES.

KSC205-100139-
/O.EXT.KICT.FL.W.0036.080609T1419Z-080610T2204Z/
/FRNK1.1.ER.080609T1419Z.080610T0000Z.080610T1004Z.NO/
839 AM CDT MON JUN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE FALL RIVER AT FREDONIA.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM MONDAY THE STAGE WAS 16.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...FLOOD STAGE WILL BE REACHED BY LATE THIS MORNING. THE 
  RIVER WILL CREST NEAR 24.5 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* IMPACT...AT 27.0 FEET...FLOOD WATERS BEGIN TO ENCROACH ON 
  RESIDENTIAL HOMES AND FLOODS HALF OF YARDS ALONG THE SOUTH BANK OF 
  RIVER LOCATED 1 MILE SOUTH OF FREDONIA OFF OF HIGHWAY 96.

&&
 
                     FLD  OBSERVED          FORECAST 7 AM
LOCATION             STG  STG  DAY TIME     TUE    WED    THU

FALL RIVER
  FREDONIA           17.0  16.4  MON 8 AM     15.2    6.2    8.1

$$
000 
WGUS83 KICT 091938
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
238 PM CDT MON JUN 09 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
 
  FALL RIVER AT FREDONIA AFFECTING WILSON COUNTY.

SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND 
BARRICADES.

KSC205-100738-
/O.EXT.KICT.FL.W.0036.000000T0000Z-080610T2237Z/
/FRNK1.1.ER.080609T1358Z.080610T0000Z.080610T1037Z.NO/
238 PM CDT MON JUN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE FALL RIVER AT FREDONIA.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 PM MONDAY THE STAGE WAS 20.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 23.6 FEET 
  BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  TUESDAY MORNING.
* IMPACT...AT 27.0 FEET...FLOOD WATERS BEGIN TO ENCROACH ON 
  RESIDENTIAL HOMES AND FLOODS HALF OF YARDS ALONG THE SOUTH BANK OF 
  RIVER LOCATED 1 MILE SOUTH OF FREDONIA OFF OF HIGHWAY 96.

&&
 
                     FLD  OBSERVED          FORECAST 7 AM
LOCATION             STG  STG  DAY TIME     TUE    WED    THU

FALL RIVER
  FREDONIA           17.0  20.7  MON 2 PM     15.7    7.8   10.2

$$
000 
WGUS83 KICT 100135
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
835 PM CDT MON JUN 09 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
 
  FALL RIVER AT FREDONIA AFFECTING WILSON COUNTY.

SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND 
BARRICADES.

KSC205-101335-
/O.EXT.KICT.FL.W.0036.000000T0000Z-080610T2205Z/
/FRNK1.1.ER.080609T1358Z.080609T2200Z.080610T1005Z.NO/
835 PM CDT MON JUN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE FALL RIVER AT FREDONIA.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM MONDAY THE STAGE WAS 20.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TUESDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD WATERS BACKUP INTO RESIDENTIAL YARDS 
  LOCATED 1 MILE SOUTH OF FREDONIA NEAR THE GAGE SITE OFF OF HIGHWAY 96.

&&
 
                     FLD  OBSERVED          FORECAST 7 AM
LOCATION             STG  STG  DAY TIME     TUE    WED    THU

FALL RIVER
  FREDONIA           17.0  20.9  MON 8 PM   15.6   7.8   10.3 

$$
LFW
000 
WGUS83 KICT 101331
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
830 AM CDT TUE JUN 10 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
KANSAS...
 
  FALL RIVER AT FREDONIA AFFECTING WILSON COUNTY.

SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND 
BARRICADES.

KSC205-101400-
/O.CAN.KICT.FL.W.0036.000000T0000Z-080610T2205Z/
/FRNK1.1.ER.080609T1358Z.080609T2200Z.080610T1055Z.NO/
830 AM CDT TUE JUN 10 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE FALL RIVER AT FREDONIA.
* AT  8:15 AM TUESDAY THE STAGE WAS 14.8 FEET. 
* FELL BELOW FLOOD STAGE AT  5:55 AM TUESDAY.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.8 FEET BY WEDNESDAY
  MORNING.

&&
 
                     FLD  OBSERVED          FORECAST 7 AM
LOCATION             STG  STG  DAY TIME     WED    THU    FRI

FALL RIVER
  FREDONIA           17.0 14.8 TUE 8 AM     7.8   10.2   11.4

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jun 9, 6:55 AM CDT, 45 minutes earlier.

Area forecast discussion, Jun 9, 6:55 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
655 AM CDT MON JUN 9 2008

.UPDATE...

.AVIATION...
12Z TAF ISSUANCE: KRSL/KSLN/KHUT/KICT/KCNU
WIDESPREAD RA/TSRA TO PERSIST OVER PRIMARILY KCNU TIL 15Z DURING
WHICH TIME LOCALIZED 3SM VSBYS ARE LIKELY. CIGS & VSBYS TO IMPROVE
RAPIDLY WITH VFR CATEGORIES ANTICIPATED FROM 15Z ONWARD. CLEAR
SKIES & LIGHT WIND COMBINED WITH SOAKED GROUNDS WILL PROMOTE LIGHT
FOG DEVELOPMENT AT KCNU TOWARD END OF 12Z TAF CYCLE. NO AVIATION
CONCERNS ARE/WILL BE PRESENT AT THE REMAINING TERMINALS.

&&

.PREV DISCUSSION... /ISSUED 321 AM CDT MON JUN 9 2008/

DISCUSSION...
FORECAST CHALLENGES/CONCERNS/HIGHLIGHTS WILL FOCUS ON
RAIN/THUNDERSTORM CHANCES THIS MORNING-TODAY...THUNDERSTORM CHANCES
TUESDAY NIGHT...THEN AGAIN WEDNESDAY NIGHT THROUGH THURSDAY...AND
POSSIBLY BEYOND.

SHOWERS/THUNDERSTORMS CONTINUE TO FESTER ACROSS THE AREA EARLY THIS
MORNING...BEING AIDED BY RIGHT-REAR QUAD OF UPPER JET AHEAD OF
POTENT SHORTWAVE TROUGH...AND 850-700MB ISENTROPIC ASCENT/MOISTURE
TRANSPORT. BEST MOISTURE TRANSPORT/ISENTROPIC ASCENT WILL FOCUS
ACROSS PORTIONS OF SOUTH-CENTRAL AND ESPECIALLY SOUTHEAST KANSAS
THIS MORNING...SO CONTINUED FLASH FLOOD WATCH THERE UNTIL 1PM.
THINKING GOOD MAJORITY OF PRECIPITATION WILL SHIFT SOUTHEAST OF THE
AREA BY THEN. ZONE OF 700MB FRONTOGENESIS AHEAD OF APPROACHING
SHORTWAVE WILL LIKELY AID IN SCATTERED SHOWER/THUNDERSTORM ACTIVITY
FOR A TIME THIS MORNING FARTHER NORTH/NORTHWEST. FOR ALL AREAS...NOT
ANTICIPATING SEVERE STORMS...AS AIRMASS HAS BEEN WORKED OVER PRETTY
GOOD. THIS AFTERNOON...MODELS DEPICT A WEAK CONVERGENCE ZONE MOVING
INTO CENTRAL KS FROM THE NORTHWEST. AMPLE SUNSHINE...RESIDUAL
LOW-LEVEL MOISTURE AND STEEP LAPSE RATES OWING TO COLD AIR ALOFT
UNDERNEATH SHORTWAVE TROUGH...MAY RESULT IN A FEW THUNDERSTORMS THIS
AFTERNOON ACROSS CENTRAL KANSAS. NOT ANTICIPATING SEVERE WEATHER DUE
TO LIMITED INSTABILITY AND CONVERGENCE...BUT ACTIVITY COULD PRODUCE
GUSTY WINDS AND SMALL HAIL.

COULD SEE SOME PATCHY FOG TONIGHT OVER SOUTHEAST KANSAS...DUE TO
RADIATIONAL COOLING...LIGHT WINDS AND RESIDUAL LOW-LEVEL MOISTURE.
NOT ANTICIPATING WIDESPREAD DENSE FOG.

DESPITE RAPID MOISTURE RETURN...REMOVED POPS FOR TUESDAY DUE TO
LARGE CAP AND POOR LIFT TO FORCE PARCELS THROUGH THE CAP.
HOWEVER...800-700MB WARM/MOIST ADVECTION WILL INCREASE TUESDAY
NIGHT...ON EDGE OF ADVANCING ELEVATED MIXED LAYER/CAP...AS POTENT
WESTERN CONUS TROUGH CONTINUES TO DIG SOUTHEAST. SO THINKING A FEW
STORMS MAY FORM OVER CENTRAL KANSAS TUESDAY NIGHT.

REMOVED POPS FOR WEDNESDAY TOO...AS DRYLINE SHOULD REMAIN TO THE
WEST OF THE FORECAST AREA...LEAVING A CAPPED WARM-SECTOR AIRMASS
EAST OF THE DRYLINE. HOWEVER...STRENGTHENING LOW-PRESSURE ACROSS THE
HIGH PLAINS IN RESPONSE TO THE APPROACHING WESTERN CONUS TROUGH WILL
LIKELY RESULT IN NEAR WIND ADVISORY CRITERIA WINDS WEDNESDAY.

LIKELY THE BEST CHANCE FOR THUNDERSTORMS/SEVERE WEATHER/HEAVY
RAINFALL WILL ARRIVE FOR WEDNESDAY NIGHT THROUGH POSSIBLY FRIDAY.
DESPITE SOME DIFFERENCES BETWEEN THE GFS AND ECMWF REGARDING
TIMING...STRENGTH...PLACEMENT AND AMPLITUDE...BOTH MODELS PROGRESS A
RATHER SIGNIFICANT MID/UPPER TROUGH ACROSS THE NORTHERN/CENTRAL
PLAINS...ALONG WITH AN ASSOCIATED COLD FRONT DURING THIS TIME. AMPLE
FORCING...INSTABILITY AND DEEP LAYER SHEAR WOULD SUGGEST SEVERE
STORMS...ESPECIALLY WEDNESDAY NIGHT AND THURSDAY. AS IS OFTEN THE
CASE DURING THE SUMMER MONTHS ACROSS THE CENTRAL PLAINS...DUE TO
UPPER FORCING MOSTLY REMAINING NORTH OF THE AREA...THIS FRONT MAY
TEND TO STALL OUT SOMEWHERE ACROSS THE AREA THURSDAY
NIGHT/FRIDAY...WHICH WOULD ENHANCE THE HEAVY RAINFALL AND FLOODING
THREAT. STAY TUNED.

KLEINSASSER

AVIATION...
06Z TAF ISSUANCE: KRSL/KSLN/KHUT/KICT/KCNU
NUMEROUS TSRA TO PERSIST ACROSS SRN KS...PRIMARILY KICT & KCNU...
WHERE LOCALIZED VSBYS 3SM (+)TSRA & CIGS OVC025CB ARE LIKELY TIL
14-15Z. CIGS & VSBYS IMPROVE RAPIDLY THEREAFTER WITH ALTOCUMULUS
DEBRIS FROM OVERNIGHT CONVECTION ANTICIPATED.

EPS

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    78  56  86  72 /  30   0  10  20
HUTCHINSON      80  56  87  72 /  20   0  10  20
NEWTON          78  55  85  71 /  20   0  10  20
ELDORADO        77  56  84  71 /  40   0  10  10
WINFIELD-KWLD   77  56  85  71 /  80   0  10  10
RUSSELL         83  55  89  71 /  20   0  10  20
GREAT BEND      82  56  89  72 /  20   0  10  20
SALINA          81  56  86  72 /  20   0  10  20
MCPHERSON       80  56  86  72 /  10   0  10  20
COFFEYVILLE     74  56  85  71 /  90  10  10  10
CHANUTE         75  56  84  71 /  80  10  10  10
IOLA            75  57  84  71 /  70   0  10  10
PARSONS-KPPF    75  56  84  71 /  90  10  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR KSZ071-072-
093>096-098>100.

&&
Hazardous weather outlook, Jun 9, 4:25 AM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
425 AM CDT MON JUN 9 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-100930-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
425 AM CDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

AREAS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS MAINLY
SOUTHEAST KANSAS INTO THE AFTERNOON HOURS. SEVERE WEATHER IS NOT
ANTICIPATED...BUT ADDITIONAL HEAVY RAINFALL AND LOCALIZED FLOODING
MAY OCCUR. PLEASE REFER TO THE LATEST FLASH FLOOD WATCH FOR
DETAILS.

AN ISOLATED THUNDERSTORM OR TWO WILL BE POSSIBLE ACROSS CENTRAL
KANSAS THIS AFTERNOON THROUGH MID EVENING...AS A WEAK FRONTAL
BOUNDARY APPROACHES FROM THE NORTHWEST. ANYTHING THAT DEVELOPS
WILL HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS AND SMALL HAIL.

PATCHY FOG WILL BE POSSIBLE TONIGHT ACROSS SOUTHEAST KANSAS...DUE
TO CLEAR SKIES...LIGHT WINDS AND RECENT RAINFALL. WIDESPREAD DENSE
FOG IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW STRONG STORMS WILL BE POSSIBLE GENERALLY NORTHWEST OF THE
KANSAS TURNPIKE ON TUESDAY NIGHT...AS RELATIVELY WARM AND MOIST
AIR SURGES NORTHEAST OVER THE AREA. THE STRONGEST ACTIVITY WILL BE
CAPABLE OF DIME SIZE HAIL AND GUSTY WINDS.

MORE THUNDERSTORMS ARE FORECAST FOR MOST AREAS FROM WEDNESDAY
NIGHT THROUGH THURSDAY NIGHT...AND POSSIBLY INTO THE WEEKEND...AS
AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT APPROACH FROM
THE NORTHWEST. THIS ACTIVITY MAY BE SEVERE...ESPECIALLY WEDNESDAY
NIGHT THROUGH THURSDAY...CAPABLE OF LARGE HAIL...DAMAGING WINDS
AND ISOLATED TORNADOES. HEAVY RAINFALL AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE...AS THE FRONTAL BOUNDARY MAY STALL OUT SOMEWHERE
ACROSS THE AREA. UNCERTAINTY STILL EXISTS REGARDING THIS STORM
SYSTEM...SO ONE SHOULD LISTEN FOR LATER HAZARDOUS WEATHER
OUTLOOKS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT...BUT MAY
BE NEEDED WEDNESDAY NIGHT AND THURSDAY.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KLEINSASSER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:05 PM CDTSevere Thunderstorm WarningICTCowley, Sumner55 min
Jun 8, 7:33 PM CDTSevere Thunderstorm WarningICTAllen, Greenwood, Neosho, Wilson, Woodson57 min
Jun 8, 7:36 PM CDTSevere Thunderstorm WarningICTButler, Chautauqua, Cowley, Elk54 min
Jun 8, 7:58 PM CDTSevere Thunderstorm WarningICTElk, Greenwood47 min
Jun 8, 8:28 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Labette, Montgomery, Neosho, Wilson77 min
Jun 8, 8:36 PM CDTSevere Thunderstorm WarningICTAllen, Neosho, Wilson, Woodson69 min
Jun 8, 9:42 PM CDTSevere Thunderstorm WarningICTAllen, Neosho23 min
Jun 8, 10:26 PM CDTSevere Thunderstorm WarningICTKingman, Reno46 min
Jun 8, 10:36 PM CDTSevere Thunderstorm WarningICTMcPherson, Reno, Rice54 min
Jun 8, 11:10 PM CDTSevere Thunderstorm WarningICTEllsworth, McPherson, Rice20 min
Jun 9, 5:15 AM CDTAreal Flood WarningICTAllen, Greenwood, Woodson18 hr
Jun 9, 7:23 AM CDTAreal Flood WarningICTChautauqua, Elk, Labette, Montgomery, Neosho, Wilson17 hr
Jun 9, 8:30 AM CDTRiver Flood WarningICTWilson12 hr
Jun 9, 8:30 AM CDTRiver Flood WarningICTMontgomery, Wilson24 hr
Jun 9, 8:37 AM CDTRiver Flood WarningICTAllen, Neosho30 hr
Jun 9, 8:37 AM CDTRiver Flood WarningICTNeosho48 hr
Jun 9, 8:37 AM CDTRiver Flood WarningICTLabette, Neosho72 hr
Jun 9, 8:37 AM CDTRiver Flood WarningICTLabette3 days
Jun 9, 3:01 PM CDTWind AdvisoryICTBarton, Russell30 hr

Nearby

River Flood Warnings in Kansas, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.